Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On genera of binary quadratic forms


Author: Irving Reiner
Journal: Bull. Amer. Math. Soc. 51 (1945), 909-912
MathSciNet review: 0015089
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1945-08460-2
PII: S 0002-9904(1945)08460-2